# SDR TSAA0433027

- Difficulty date: February 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210151
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE DOOR IDENT EXIT LIGHT BATTERY PACK DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
